Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Gets erection easily, loss of hardness while trying to penetrate. Cause?

Im a 16 year old boy and have had problems with an erection . Ive looked into it online and am not sure if there was a problem with me or if its just performance anxiety . Here s my story: Today I was with my girlfriend and we were about to have sex. It wasn t the first time we ve tried to have sex either. The first time we tried to have sex, I had no problem getting an erection, but once i put the condom on, it just slowly started to go soft. Again today the same thing happened, I was fine getting an erection and my girlfriend was giving me a little handjob for a couple minutes then we were ready to try again. I put the condom on and the next thing I was going soft again. I didnt know what to do and i couldnt get it back up. Like i said, ive had no problem getting an erection, it only goes soft when i know im about to penetrate her. Im really worried about this and dont know what the problem is. I was hoping you d have some advice or feedback on what (if there is any) the problem could be?
Asked On : Mon, 28 May 2012
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HCMForum. The problem you are facing is anxiety neurosis. Your mind is not accepting the deed you are doing.
Due to involuntary action of the penile vein valves you are having this negative effect. You are expected to have psychological
treatment for no fault. If drag the same process with out treatment it may become habbit in your marietal life. I advise you
to avoid pre marietal sex. It wont suit to some people. Dont worry you will be fine if you can avoid PMS.
Answered: Tue, 29 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor